CHENG, HUIRU (2020) AN EFFICIENT HOMOMORPHIC ENCRYPTION BASED SOLUTION TO MILLIONAIRES’ PROBLEM. Asian Journal of Mathematics and Computer Research, 27 (3). pp. 11-24.

Full text not available from this repository.


Secure multi-party computation is an important research direction of international cryptography in recent years. The millionaires’ problem studied in this paper is the most basic and important problem of secure multi-party computation. The essence is to compare the size of two data confidentially. But most of the existing solutions are inefficient, and most of them don't do a good job of judging if the two data are equal. In order to design a protocol of the millionaires’ problem that is simple, efficient and meticulous distinction between the size of two numbers or equal relationship, this paper firstly proposes a new method based on 0-1 coding to encode the encrypted data. This method and the homomorphic encryption algorithm are used to design a protocol to solve the millionaires’ problem. The efficiency analysis shows that the protocol is simple and efficient. Finally, based on the new protocol, an efficient protocol is designed to calculate the number of intersections problem.

Item Type: Article
Subjects: Eurolib Press > Mathematical Science
Depositing User: Managing Editor
Date Deposited: 13 Jan 2024 04:11
Last Modified: 13 Jan 2024 04:11

Actions (login required)

View Item
View Item